# SDR UPS202963

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Skin
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND RT WING I/B MID FLAP TRAILING EDGE WEDGE HAS DELAMINATION 62 INCHES FROM OUTBOARD END UPPER SURFACE.  REPAIRED DAMAGE PER SRM 51-40-6.
